# SDR SWAA2024090533257

- Difficulty date: September 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 47,209 hours, 28,863 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FIRE DETECT FAILED<[01] PERFORMED OPERATIONAL CHECK OF THE CARGO FIRE DETECT IN REFERENCE TO AMM 26-23-00. OPERATIONAL CHECK GOOD A THIS TIME.
